# SDR SWIA200819683

- Difficulty date: May 24, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 13,032 hours, 11,394 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6065 - MAIN GEAR DID NOT EXTEND ON APPROACH.  COMPLIED WITH MANUAL EXTENSION AND LANDED NORMALLY.  INSPECTED AND OPERATED LANDING GEAR SYSTEM THROUGH SEVERAL CYCLES WITH NO DISCREPANCIES NOTED.
